# SDR HAL9691

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty Connector
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HNL - NR 2 ENGINE B-LOOP INOPERATIVE.  TEST OK.  CLEANED NR 2 ENGINE B-LOOP ELEMENT CONNECTORS.  RUN-UP ENGINE, OPERATION CHECK OK.  (X)
